# SDR DALA2016050403757

- Difficulty date: May 3, 2016
- Submitted: May 8, 2016
- Operation: Air carrier
- Aircraft: N369NW
- Make and model: Airbus A320-212
- Aircraft serial: 1011
- Aircraft time: 52,187 hours, 23,548 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON CORNER FITTING FRAME 68 LT SIDE AT AFT GALLEY AREA.  REPLACED CORNER FITTING FRAME 68 LT SIDE AT AFT GALLEY AREA IAW SRM 51-72-11 AND DWG D53480019.
